# SDR AALA201906279027

- Difficulty date: June 23, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 12,652 hours, 1,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010121H03
- Part serial: 4588863
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN ODOR, RIGHT PACK FAIL. ACM FAIL. SMELLED THROUGHOUT THE ENTIRE A/C. ODOR WAS NOTICED DURING APPROACH. MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM IAW AMM 21-52-02. OPS CHECKS NORMAL.
